# SDR C2XA01BT014

- Difficulty date: February 10, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 5240 · Service Doors
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MHT - FLT 3978 - CREW REPORTED AIR RETURN FOR GALLEY DOOR INDICATOR AFTER TAKEOFF, LANDING WAS 400 LBS OVERWEIGHT.  AIRCRAFT RELEASED IAW MEL NR 52-70-00/1 CONTROL NR 009233.  AIRCRAFT FEW TO EWR WHERE MAINTENANCE OPERATIONALLY CHECKED THE GALLEY DOOR, OPS CHECKED AT THIS TIME WAS GOOD IAW EMB145 MM 52-43-00.  MAINTENANCE CLEARED THE MEL AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
